# SDR CA110901005

- Difficulty date: August 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 13,655 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT DESCRIPTION: BURNED ELECTRICAL FUMES THROUGHOUT FLIGHT DECK AND CABIN, IN CRUISE AND DESCENT.  SOURCE UNKNOWN.  RESOLUTION: SMOKE OR FUMES IN THE CABIN SOURCE UNKNOWN FIM 21-00, TASK 806 CARRIED OUT.  LIVE TV AIR INLET FILTER OF LIVE TV EQUIPMENT IN AFT PIT FOUND SEVERELY PLUGGED.  FILTER CLEANED AND REINSTALLED. IN THE RECENT "B" CHECK THE ENGINE FAN LUBE BLADE C/O AND SOME ODOR "ON WATCH" IS NOT CONSIDERED AS FAULT.  HYDRAULIC "A" AND "B" LEVELS FOUND OK. PLS MONITOR AND ADVISE FURTHER.
